Access count of this item: 196

Files in This Item:
File Description SizeFormat 
1324_22.pdf840.27 kBAdobe PDFView/Open
Title: Quadratic reduction of multiplicative group and its applications (Algebraic Number Theory and Related Topics)
Authors: 小川, 裕之  KAKEN_name
Author's alias: Ogawa, Hiroyuki
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 217
End page: 224
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.